Mathematical Research Letters

Volume 15 (2008)

Number 1

Grothendieck-Riemann-Roch and the moduli of Enriques surfaces

Pages: 117 – 120

DOI: http://dx.doi.org/10.4310/MRL.2008.v15.n1.a10

Author

Georgios Pappas (Michigan State University)

Abstract

We give a short and “classical” proof of Borcherds' theorem that the moduli space of Enriques surfaces is quasi-affine. The use of the Borcherds' product is replaced in our proof by an application of the Grothendieck-Riemann-Roch theorem.

Full Text (PDF format)